# SDR CA110524001

- Difficulty date: May 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,723 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 9603001291
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED AND UPON SELECTING GEAR UP THE NOSE GEAR INDICATED UP/UNSAFE/UP/UNSAFE REPEATEDLY.  THE HYD CIRCUIT BREAKER WAS PULLED AND THE EMERGENCY LANDING GEAR DEPLOYMENT WAS USED SUCCESSFULLY.  ACFT RETURNED.  DURING TROUBLESHOOTING IT WAS FOUND THAT THE LANDING GEAR ACCUMULATOR WAS LEAKING NITROGEN INTO THE HYD SYS CAUSING THE HYD PUMP TO CAVITATE.  A REPLACEMENT ACCUMULATOR IS ON ORDER.
